Alert archive / Ohio / Flash Flood Watches in 2015
Flash Flood Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Apr 9, 2015, 3:33 AM EDT for 8 counties in Ohio. It took effect at Apr 9, 2015, 5:00 AM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2015, 3:33 AM EDT (07:33 UTC)
- In effect from
- Apr 9, 2015, 5:00 AM EDT
- Expired
- Apr 10, 2015, 6:37 AM EDT
- In force
- 26 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 91 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
095 WGUS61 KCLE 090733 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 333 AM EDT THU APR 9 2015 ...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING... .SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BECOME WIDESPREAD TODAY INTO FRIDAY MORNING. THE POTENTIAL FOR MULTIPLE ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS WILL HEIGHTEN THE FLOOD RISK. OHZ029>032-036>038-047-091545- /O.NEW.KCLE.FF.A.0001.150409T0900Z-150410T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 333 AM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE. * THROUGH FRIDAY MORNING * SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE TO THREE INCHES OF RAIN TO PARTS OF OHIO BETWEEN TODAY THROUGH EARLY TOMORROW MORNING. RAINFALL OVER THE LAST FEW DAYS HAS SATURATED THE GROUND AND HEIGHTENED THE FLOOD RISK. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
4 follow-up statements
214 WGUS61 KCLE 091349 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 949 AM EDT THU APR 9 2015 ...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING... .SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BECOME WIDESPREAD TODAY INTO FRIDAY MORNING. THE POTENTIAL FOR MULTIPLE ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS WILL HEIGHTEN THE FLOOD RISK. OHZ029>032-036>038-047-092200- /O.CON.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 949 AM EDT THU APR 9 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES... STARK AND WAYNE. * THROUGH FRIDAY MORNING * SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE TO THREE INCHES OF RAIN TO PARTS OF OHIO BETWEEN TODAY THROUGH EARLY TOMORROW MORNING. RAINFALL OVER THE LAST FEW DAYS HAS SATURATED THE GROUND AND HEIGHTENED THE FLOOD RISK. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
470 WGUS61 KCLE 091950 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 350 PM EDT THU APR 9 2015 ...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING... .SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BE WIDESPREAD THIS EVENING INTO FRIDAY MORNING. THE POTENTIAL FOR MULTIPLE ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS WILL HEIGHTEN THE FLOOD RISK. OHZ029>032-036>038-047-100400- /O.CON.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 350 PM EDT THU APR 9 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES... STARK AND WAYNE. * THROUGH FRIDAY MORNING * SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE TO TWO INCHES OF RAIN TO PARTS OF OHIO THROUGH EARLY TOMORROW MORNING. RAINFALL OVER THE LAST FEW DAYS HAS SATURATED THE GROUND AND HEIGHTENED THE FLOOD RISK. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
465 WGUS61 KCLE 100301 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1101 PM EDT THU APR 9 2015 ...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING... .SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BE WIDESPREAD THIS EVENING INTO FRIDAY MORNING. THE POTENTIAL FOR MULTIPLE ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS WILL HEIGHTEN THE FLOOD RISK. OHZ029>032-036>038-047-101100- /O.CON.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1101 PM EDT THU APR 9 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES... STARK AND WAYNE. * UNTIL 7 AM EDT FRIDAY * SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE TO TWO INCHES OF RAIN TO PARTS OF OHIO THROUGH EARLY TOMORROW MORNING. RAINFALL OVER THE LAST FEW DAYS HAS SATURATED THE GROUND AND HEIGHTENED THE FLOOD RISK. * HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER STREAMS AND RIVERS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED TO WEATHER RADIO FOR FURTHER UPDATES. && $$
690 WGUS61 KCLE 101037 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 637 AM EDT FRI APR 10 2015 OHZ029>032-036>038-047-101145- /O.CAN.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 636 AM EDT FRI APR 10 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL HAS ENDED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Apr 9, 2:16 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Apr 9, 2:16 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 216 AM EDT THU APR 9 2015 .SYNOPSIS... A STATIONARY FRONT WILL REMAIN ACROSS THE AREA TONIGHT BUT SHOULD LIFT NORTH ON THURSDAY AHEAD OF LOW PRESSURE APPROACHING THE GREAT LAKES. THE LOW WILL MOVE ACROSS THE GREAT LAKES THURSDAY NIGHT AND WILL DRAG A COLD FRONT THROUGH ON FRIDAY. HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... CONVECTION WANING ACROSS THE AREA AT THE TIME OF THIS ISSUANCE. WITH A WARM FRONT LIFTING NORTH IN THE EARLY MORNING HOURS WE WILL SEE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS. INSTABILITY...MOSTLY ELEVATED...IS SUFFICIENT FOR THUNDER OVERNIGHT. CONTINUE TO SEE SOME FOG...SOME PATCHY DENSE BEFORE IT BREAKS UP AFTER DAWN MAINLY IN THEN NORTHEAST. WARM AIR ADVECTION WILL CAUSE THE COOLEST TEMPERATURES TO OCCUR OVER THE NEXT FEW HOURS BEFORE THEY BECOME STEADY IF NOT RISE. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/... THURSDAY THE FRONT WILL HAVE TURNED WARM AND MOVED NORTH OF MUCH OF THE AREA AHEAD OF LOW PRESSURE HEADING TOWARD THE CENTRAL LAKES. GUIDANCE SUGGESTS IT GETS STUCK LIFTING OUT OF NERN OHIO...POSSIBLY NEVER CLEARING OUT OF NWRN PA. WILL BE CLOSE. OTHERWISE DEEP MOISTURE ACROSS THE AREA WITH MODERATE AMOUNTS OF CAPE. GUIDANCE POPS HIGH AND WOULD BE TOUGH TO GO AGAINST THE TREND. WILL HAVE CAT POPS FOR SHOWERS AND THUNDERSTORMS. WITH WARM FRONT NORTH OF MOST HOWEVER TEMPS SHOULD TOUCH 70 MANY AREAS. CONTINUED WET THURSDAY NIGHT AS COLD FRONT TRAILING THE LOW MOVES THROUGH FROM WEST TO EAST. WILL CONTINUE WITH CAT POPS FOR SHOWERS AND THUNDERSTORMS. FRIDAY THE DEEP MOISTURE MOVES EAST. GUIDANCE SHOWS CLEARING MOVING IN FROM THE WEST ALTHOUGH MODELS ALSO SHOW QUITE A BIT OF LOW LEVEL (850MB) MOISTURE REMAINING IN THE AREA. NOT SURE I BUY THE RAPID CLEARING GUIDANCE IS FORECAST SO BACKED OFF THE SPEED AT WHICH THIS MOVES IN. THAT SHOULD RESULT IN A CLOUDY/MOSTLY CLOUDY START WITH COUNTIES BECOMING -PARTLY- SUNNY FROM SOUTHWEST TO EAST. FRIDAY NIGHT WILL HOLD ONTO A SMALL CHANCE POPS AS BOTH THE NAM AND GFS SHOW A SHORT WAVE MOVING THROUGH WITH A GENERAL LONG WAVE TROUGH ACROSS THE LAKES. DRY SATURDAY AND SATURDAY NIGHT BUT COOLER FOR THE WEEKEND WITH THE TROUGH ALOFT. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... MODELS IN GOOD AGREEMENT ON SUNDAY WITH HIGH PRESSURE SHIFTING EAST OF THE FORECAST AREA AND MOVING OFF THE MID ATLANTIC COAST. SO SUNDAY SHOULD BE WARMER AND DRY. TIMING OF THE NEXT SYSTEM STILL IN DOUBT...GFS BRINGS WARM FRONT INTO AREA WITH CHANCE OF PRECIP MONDAY NIGHT WHILE ECMWF A LITTLE SLOWER. FOR NOW WILL JUST GO LOW CHANCE POPS MONDAY NIGHT. BOTH MODELS CONTINUE TO MOVE THE NEXT WAVE THROUGH ON TUESDAY. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... QUITE VARIABLE AND SIGNIFICANT AVIATION WEATHER ACROSS THE AREA FOR THE NEXT 24 HOURS. STALLED FRONTAL BOUNDARY ACROSS THE AREA...WITH FOG/LOW CEILINGS TO ITS NORTH...WILL BEGIN TO SHIFT NORTHWARD THIS MORNING. ONCE WINDS CAN SHIFT MORE EASTERLY...AND DEFINITELY ONCE THEY GO SOUTHERLY...CIGS/VSBYS EXPECTED TO IMPROVE. THUNDERSTORMS ALSO A LIKELIHOOD TODAY...IT IS JUST TIMING THE TWO OR THREE ROUNDS EXPECTED BEFORE 06Z FRI THAT IS DIFFICULT. SOME OF THE STORMS THIS EVENING/TONIGHT HAVE THE POSSIBILITY OF BECOMING SEVERE. WINDS WILL GET GUSTY THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. 30 KNOTS SHOULD BE COMMON ESPECIALLY ALONG AND WEST OF CLE/MFD. MAY EXCEED 35 KNOTS BRIEFLY...ESPECIALLY IF ANY CLEARING TAKES PLACE...AND POSSIBLE ALSO WITHIN THUNDERSTORMS. THE COLD FRONT IS NOT EXPECTED TO KCLE UNTIL NEAR 12Z FRI. .OUTLOOK...NON VFR SHOULD IMPROVE WEST TO EAST ON FRI WITH PASSAGE OF COLD FRONT. WSW WINDS WILL ALSO BE SIGNIFICANT FRI. A PERIOD OF NON VFR POSSIBLE ACROSS FAR NE OH/NW PA LATE FRIDAY NIGHT/EARLY SATURDAY MORNING. NON VFR POSSIBLE ACROSS THE AREA ON MONDAY MORNING. && .MARINE... HAVE DROPPED THE SMALL CRAFT ADVISORY AS NE WINDS HAVE DIMINISHED TO 5 TO 15 KNOTS. TOMORROW THE WINDS SHIFT TO THE SOUTH AND INCREASE TO AROUND 20 KNOTS AHEAD OF NEXT SYSTEM. STRONG COLD FRONT WILL MOVE ACROSS THE LAKE FRIDAY MORNING. 925MB WINDS INCREASE TO 50 KNOTS...NOT SURE HOW MUCH OF THAT CAN MIX DOWN AHEAD OF FRONT SO WILL CONTINUE WITH 30 KNOTS IN THE FORECAST. COULD SEE A BRIEF PERIOD OF 35 KNOT GALES WITH THE FRONT ITSELF. WINDS DIMINISH QUICKLY BEHIND THE FRONT. HIGH PRESSURE BUILDS OVER THE LAKE SATURDAY AND WILL REMAIN OVER THE LAKE THROUGH THE END OF THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...JAMISON SHORT TERM...TK LONG TERM...DJB AVIATION...OUDEMAN MARINE...DJB
Hazardous weather outlook, Apr 8, 11:22 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1122 PM EDT WED APR 8 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-100330- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1122 PM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE AS THEY TRACK FROM WEST TO EAST. PATCHY DENSE FOG IS EXPECTED MAINLY IN NORTHERN COUNTIES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY EVENING. THESE STORMS COULD CAUSE FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...AND LOTS OF LIGHTNING. RIVER FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-100330- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1122 PM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 5:42 AM EDT | Areal Flood Warning | CLE | Knox | 3 hr |
| Apr 9, 6:46 AM EDT | River Flood Warning | CLE | Marion | 46 hr |
| Apr 9, 10:54 AM EDT | River Flood Warning | CLE | Marion | 8 days |
| Apr 9, 3:15 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 8 days |
| Apr 9, 3:32 PM EDT | Gale Warning | CLE | 24 hr | |
| Apr 9, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 44 min |
| Apr 9, 5:02 PM EDT | Tornado Warning | CLE | Hancock, Sandusky, Seneca, Wood | 26 min |
| Apr 9, 6:03 PM EDT | Special Marine Warning | CLE | 72 min | |
| Apr 9, 7:51 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 54 min |
Nearby
Flash Flood Watches in Ohio, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.